# SDR QXEA2016122100808

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 36,577 hours, 38,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 209
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 24,777 hours, 26,167 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GREEN GEAR INDICATOR REMAINED ILLUMINATED AFTER TAKEOFF.  RAN FAILED TO RETRACT CHECKLIST RESULTING IN ALTERNATE GEAR EXTENSION. REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000/400-801.  COMPLIED WITH STEPS 1-5A & 5C, 5B NOT COMPLIED WITH.  C/W STEP 5B OF AMM TASK 32-31-01-400-801.  AS A PRECAUTIONARY MEASURE, PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR IAW AMM TASK 32-31-00-867-801 AND MTC 6071001.  ALL INDICATIONS AND LANDING GEAR OPERATION NORMAL.  NO FURTHER DEFECTS. RETURNED TO SERVICE.
